MathSciNet Relay Station
MathSciNet bibliographic data
MR1265443 (94m:47044) 47B20 (44A60 47A57 47B37)
Curto, Raúl E.; Fialkow, Lawrence A. Recursively generated weighted shifts and the subnormal completion problem. II. Integral Equations Operator Theory 18 (1994), no. 4, 369–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement